MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00558220
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary needle was used in the airway during an ultrasound bronchoscopy procedure on (b)(6) 2024.During the procedure, the needle punctured through the side of the sheath and injured the physician.When the needle was inserted, the physician got injured/punctured.The physician went to an infectious disease hospital to receive a hepatitis b antibody injection.The procedure was completed using another expect pulmonary needle.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block g4 (premarket/ 510k#): k151315, k151895, k163248.Block h6: imdrf impact code f2303 captures the reportable event of hepatitis b antibody injection that was given to the physician due to the needle stick.Imdrf device code a041001 captures the reportable event of needle punctured sheath.

Brand Name
EXPECT PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20686084
Report Number3005099803-2024-05709
Device Sequence Number8557042
Product Code EOQ
UDI-Device Identifier08714729861409
UDI-Public08714729861409
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558220
Device Catalogue NumberM00558220
Device Lot Number0033997594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight62 KG